MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH N LATEX FLC LAMBDA; LAMBDA, ANTIGEN, ANTISERUM, CONTROL

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH N LATEX FLC LAMBDA; LAMBDA, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 10873630
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An united states (us) customer contacted a siemens regional support center to report the observation of discordant n latex flc lambda results on a atellica ch 930 instrument.Quality control results were within acceptable ranges on the day of testing.Per the intended use section of the n latex flc lambda instructions for use (ifu): "results of the flc measurement should always be interpreted in conjunction with other laboratory findings." customer also reran several other samples from the initial date/time, and no other samples were discordant.Siemens is investigating.
 
Event or Problem Description
The customer reported a falsely depressed n latex flc lambda result was obtained on a patient sample on a atellica ch 930 instrument.The erroneous result was reported to the physician(s).The sample was repeated on the same instrument.The repeat result was higher than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed n latex flc lambda result.

Brand Name
N LATEX FLC LAMBDA
Common Device Name
LAMBDA, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
monika bornmann
emil-von-behring- str. 76
marburg 35041
GM   35041
915121287564
MDR Report Key24825322
Report Number9610806-2026-00008
Device Sequence Number13046394
Product Code DEH
UDI-Device Identifier00630414167664
UDI-Public(01)00630414167664(10)473210(17)261113
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10873630
Device Lot Number473210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown